MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-07
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's left knee was revised approximately 9 months post initial operation.It was stated that the implant had failed and the inferior screw had broken.Upon revision, found out that the implant was put in upside down.Surgeon removed as much of the broken screw as he could, but part of the screw was still left fragmented in the patient.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10 - concomitant devices: 320-20-34 - eq rev cmprss scrw lck cap kit, 4.5 x 34mm: (b)(6).320-20-26 - eq rev cmprss scrw lck cap kit, 4.5 x 26mm: (b)(6).320-20-26 - eq rev cmprss scrw lck cap kit, 4.5 x 26mm: (b)(6).320-31-40 - glenosphere, 40mm: (b)(6).320-40-03 - 145-deg pe 40mm hum liner +2.5: (b)(6).320-10-00 - eq rev tray adapter plate tray +0: (b)(6).320-20-00 - eq rev torque defining screw kit: (b)(6).H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The revision reported was likely the result of a screw fracture.Implant orientation may have been a contributing factor to in-vivo stress on the screw leading to fracture, but the potential contributions of this user-related issue and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.

Brand Name
SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21364476
Report Number1038671-2025-00853
Device Sequence Number8482091
Product Code PHX
UDI-Device Identifier10885862534910
UDI-Public10885862534910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-35-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/22/2025
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale